| Catalog Number |
2C8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a paclitaxel set was leaking from below the drip chamber.This issue occurred while the patient was connected for chemotherapy infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was visually inspected with the naked eye which revealed a leak at the assembly of the tubing and the drip chamber.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.